Some Results on Common Fixed Point Theorems in Chainable Fuzzy Metric Spaces

Authors

  • Rajinder Sharma

DOI:

https://doi.org/10.11113/matematika.v30.n.664

Abstract

In this paper, we prove common fixed point theorems for four weakly com- patible mappings in chainable fuzzy metric space without taking under consideration the continuity of any mappings. The given results extend and generalize several known results of fixed point theory in different spaces. The present study point out that the continuity of any mapping is not required for existence of fixed point in a complete chainable fuzzy metric space. Keywords : Common Fixed Point; e`-Chainable Fuzzy metric space; Weakly Compatible Mappings 2010 Mathematics Subject Classification 47H10l; 54H25.

Downloads

Published

2014-06-01

How to Cite

Sharma, R. (2014). Some Results on Common Fixed Point Theorems in Chainable Fuzzy Metric Spaces. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 30, 69–77. https://doi.org/10.11113/matematika.v30.n.664

Issue

Section

Mathematics